Binomial Andrews-Gordon-Bressoud identities

Dennis Stanton

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

Binomial versions of the Andrews-Gordon-Bressoud identities are given.

Original languageEnglish (US)
Title of host publicationFrontiers In Orthogonal Polynomials and Q-series
PublisherWorld Scientific Publishing Co. Pte Ltd
Pages7-19
Number of pages13
Volume1
ISBN (Electronic)9789813228887
ISBN (Print)9789813228870
DOIs
StatePublished - Jan 12 2018

Keywords

  • Integer partition
  • Rogers-Ramanujan

Cite this